EconPapers    
Economics at your fingertips  
 

Wave‐Breaking Criterion for the Generalized Weakly Dissipative Periodic Two‐Component Hunter‐Saxton System

Jianmei Zhang and Lixin Tian

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper studies the wave‐breaking criterion for the generalized weakly dissipative two‐component Hunter‐Saxton system in the periodic setting. We get local well‐posedness for the generalized weakly dissipative two‐component Hunter‐Saxton system. We study a wave‐breaking criterion for solutions and results of wave‐breaking solutions with certain initial profiles.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/809824

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:809824

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:809824